# SDR QXEA2012090701031

- Difficulty date: September 7, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR, AFT THRESHOLD TO FRAME ATTACH FITTING CORRODED.  REMOVED FRAME ATTACH FITTING IAW SRM 51-42-05-02-01.  RECEIVED FITTING, MATCH DRILLED TO AC AND INSTALLED IAW SRM 51-40-07-02-01 AND 51-40-15-02-01. APPLIED PRIMER AND TOPCOAT IAW SRM 51-25-10-02-01 AND 51-25-15-02-01.
